Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Constant rash in penis, advised not to use latex, painful testicles. Herpes?s

I have a constant rash in the front of my penis and have been to different doctor s and they have given me different medication, as at times it goes away and it comes back and when I intercouse with a condom afterwards the rash comes back. Actually the rash started with the condom when I was using a condom and the doctor told me I was not to use latex , but myself and my partner decided we decided we were at a point were we could stop using a condom. But a week or two later my testicles were very painfull and they are still now, my penis was very painfull whch it would do time and again and I have this irritating rash that wont go away. I did the HIV test with my partner and the STD test with her as well and they were negative. Please help, I spoke to one doctor and we considered Herpes but it seems it might not be it. Please Doc, Help
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

It seems like there is probably Balanophthitis or Epididymitis is you. Please get an ultrasound of the scrotum as the testicles have become painful too now.

You may need a course of antibiotics like Azithromycin and Doxycyline combination for 2 weeks or more. You need to take a complete course of the antibiotics.

You should stop using the latex condoms as the rash develops after using it.

Maintain a good personal hygiene with a mild soap. You may use calamine lotion on the rash to soothen it. Do not apply any other medication on it.

I am glad that you are negative for the STD tests. Even I do not think it is herpes.

You should be fine soon.

Take care.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor